# SDR FDEA200812045085

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 6519606253
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BULKHEAD SUPPORT CORRODED AT AFT BULKHEAD FITTING STA 1183 LBL 18, WL 208.  REMOVED CORROSION, OUT OF LIMITS .018 MATERIAL REMOVED, ORIGINAL MATERIAL .063, .045 REMAINING.  INSTALLED DOUBLER AND SPLICED FLOOR SUPPORT REF SRM 51-40-3 PG 1, DWR 65-31774.  THIS IS CLASSIFIED AS A MAJOR REPAIR.  TREATED AND PRIMED REPAIR SPLICE AND DOUBLER REF SRM 51-10-2.
